New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

[powassan
New Member


Date Joined Jan 2011
Total Posts : 1
   Posted 1/9/2011 9:23 PM (GMT -6)   
After taking doxicyclon for rosacia I ended up with acid reflux (gerd) I was put on  perscriptions meds which aggravated the acid reflux even more. While searching the internet I came accross Dr Leo Gallands site. He recommended calcium citrate in powder form and plant enzimes taken four times aday.
After two months I am feeling better than I have in a long time.
The powdered form of calcium citrate is difficult to find at health food or vitamin stores. I order it from Luckys Vitamins.
Hope this will help other people with gerd.......my throat is feeling so much better . After a colonoscopy I was diagnosed with inflamed stomach and iritated throat.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/9/2011 10:08 PM (GMT -6)   
Hello and a warm welcome to HealingWell.  We are glad you found us and look forward to getting to know you.

Mixing medications and vitamins can be like mixing friends. Sometimes they just don't get along, and at other times, you're playing matchmaker to future couples. Please do consult your Dr. before mixing vitamins and prescription medications. 
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

Post Edited (stkitt) : 1/11/2011 8:26:02 AM (GMT-7)


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 1/10/2011 12:37 PM (GMT -6)   
Hi [powassan,
Interesting handle...
Welcome to the Healing Well forum! I can definitely identify with GERD being exacerbated by antibiotics. My worst reflux problems occured after taking antibiotics. It takes a long time to recover after such an episode. I'm glad you're feeling better.

You will want to take antibiotics very carefully, as that type of thing can occur again. As far as I can tell, the only oral antibiotics I can take without horrible stomach problems are amoxiillin and Z-Pac. There may be others, but I haven't found them yet. While some can take Augmentin without incident, it has actually put me in the hospital with reflux and asthma.

Good luck with your reflux issues!
Take care,
Denise

lchapman
New Member


Date Joined Jan 2011
Total Posts : 2
   Posted 1/10/2011 5:42 PM (GMT -6)   
I recently started having a burning tongue and throat and also a feeling of a lump in throat...from what i read this seems to be
GERD...anyone else have these symptoms?

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/10/2011 6:15 PM (GMT -6)   
Sounds like it. You need to see a doctor right away for treatment.
Joy

lchapman
New Member


Date Joined Jan 2011
Total Posts : 2
   Posted 1/10/2011 7:23 PM (GMT -6)   
thnx Joy...I have an appt this week...it is so scary....

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/11/2011 3:36 PM (GMT -6)   
We're here for you.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 10:59 PM (GMT -6)
There are a total of 2,974,438 posts in 326,175 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
317 Guest(s), 4 Registered Member(s) are currently online.  Details
quincy, CAdogsRus, Octorobo, Lvg123